edoc

An algebraic approach for decoding spread codes

Gorla, Elisa and Manganiello, Felice and Rosenthal, Joachim. (2012) An algebraic approach for decoding spread codes. Advances in Mathematics of Communications, Vol. 6, no. 4. pp. 443-466.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6001462

Downloads: Statistics Overview

Abstract

We present a family of constant–dimension codes for random linear network codingcalled spread codes. This is a family of optimal codes with maximum minimum distance.A spread code is constructed starting from the algebra defined by the companion matrixof an irreducible polynomial. We give a minimum distance decoding algorithm that isparticularly efficient when the dimension of the codewords is small. The decoding algo-rithm takes advantage of the structure of the algebra and it uses an original result onminors of a matrix and the factorization of polynomials over finite fields.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)
UniBasel Contributors:Gorla, Elisa
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:AIMS
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:01 Feb 2013 08:46
Deposited On:01 Feb 2013 08:42

Repository Staff Only: item control page